On perfect isometries for tame blocks

Kessar, R. & Linckelmann, M. (2002). On perfect isometries for tame blocks. Bulletin of the London Mathematical Society, 34(1), pp. 46-54. doi: 10.1112/S0024609301008633

[img]
Preview
PDF
Download (140kB) | Preview

Abstract

Any 2-block of a finite group G with a quaternion defect group Q8 is Morita equivalent to the corresponding block of the centraliser H of the unique involution of Q8 in G; this answers positively an earlier question raised by M. Broué.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1911

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics